# SDR GTIA96NK050

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 813-869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPT LONGERON 30 WITH CORROSION BETWEEN Y813 AND Y869.  REMOVED CORROSION AND TREATED METAL SECTION IAW SRM 51-10-3 AREA WITHIN LIMITS IAW SRM 53-01 FIG 1.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
